# SDR SWIA202163952

- Difficulty date: August 26, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR PER AMM    (C CHECK RO 1/18/2022)   REMOVED AND INSTALLED NEW LH WING AILERON AFT SPAR BUSHINGS REF CRJ 700 AMM  20-31-00-400-805-A01
